# SDR VNAA20250525017

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 67054141314
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER FAN COWL BTW 5 O'CLOCK TO 8 O'CLOCK POSITION AT LEFT ENGINE.  DENT ON LOWER FAN COWL BTW 5 O´CLOCK AT LH ENGINE WAS REPAIRED PER REO 670-54-14-1314 REV. --
